Journal of the Mathematical Society of Japan

Topological types of isolated singularities defined by weighted homogeneous polynomials

Etsuo YOSHINAGA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 35, Number 3 (1983), 431-436.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230396456

Digital Object Identifier
doi:10.2969/jmsj/03530431

Mathematical Reviews number (MathSciNet)
journal.issue.record/article jmsj0350030431 10.2969/jmsj/03530431 1983-07 2008-12-27T16:47:45Z 2008-12-27T16:47:45Z 2011-09-23T08:02:34Z 2008-12-27T16:48:37ZDOI and article metadata deposited with CrossRef.

Zentralblatt MATH identifier
0514.14002

Subjects
Primary: 32B30
Secondary: 57Q45: Knots and links (in high dimensions) {For the low-dimensional case, see 57M25}

Citation

YOSHINAGA, Etsuo. Topological types of isolated singularities defined by weighted homogeneous polynomials. J. Math. Soc. Japan 35 (1983), no. 3, 431--436. doi:10.2969/jmsj/03530431. http://projecteuclid.org/euclid.jmsj/1230396456.


Export citation